MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL CATHETER; FOLEY CATHETER

COLOPLAST A/S FOLYSIL CATHETER; FOLEY CATHETER
Model Number AA61101002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn't find other complaint on the lot number 7255806.The product reference aa61101002 lot number 7255806 as made with the intermediate product aa611080 lot number 6829057.No sample is available from the customer and we cannot go further than the documentary investigation which didn't reveal any anomaly recorded during production.The balloon burst issue is known and monitored on a monthly basis.Possible root cause is a weakness area in the silicone material of the balloon.In parallel, a specific trend is monitored regarding the silicone balloon issue.
 
Event or Problem Description
According to the available information, the balloon burst upon inflation when attempting to insert catheter.It was reported that hospital policy and catheter instructions were followed.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn't find other complaint on the lot number 7255806.7 similars cases were found since ce marking for aa6110 burst issue.

Brand Name
FOLYSIL CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1-3
humlebaek, 3050
DA  3050
MDR Report Key10140362
Report Number9610711-2020-00020
Device Sequence Number2164112
Product Code EZL
UDI-Device Identifier03600040127100
UDI-Public03600040127100
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2025
Device Model NumberAA61101002
Device Catalogue NumberAA6110
Device Lot Number7255806
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2020
Supplement Date Received by Manufacturer05/14/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1